# SDR JIKA20231113101

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N34RZ
- Make and model: Beech 1900C
- Aircraft serial: UC151
- Aircraft time: 19,952 hours, 11,916 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, THE LANDING GEAR CIRCUIT BREAKER TRIPPED WHEN THE FLIGHT CREW ATTEMPTED TO STOW THE LANDING GEAR. MAINTENANCE PERFORMED THREE SUCCESSFUL LANDING GEAR SWINGS, CONDUCTED AN INSPECTION ON ALL ASSOCIATED WIRING, CHECKED THE SERVICING VALVE AND MICROSWITCH, AND THE E235 SENSOR CHECKED OK. MAINTENANCE THEN PERFORMED ANOTHER SIX-LANDING GEAR EXTENSION AND RETRACTION FUNCTIONAL CHECKS. ALL CHECKS WERE SUCCESSFUL. NO DEFECTS WERE DISCOVERED DURING THE TROUBLESHOOTING PROCESS.
